Alert archive / Indiana / River Flood Warnings in 2008
River Flood Warning 72, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Feb 26, 2008, 10:55 AM EST for 4 counties in Indiana; Wabash County, Illinois. It took effect at Mar 2, 2008, 7:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 26, 2008, 10:55 AM EST (15:55 UTC)
- In effect from
- Mar 2, 2008, 7:00 PM EST
- Expired
- Feb 27, 2008, 10:12 AM EST
- In force
- Issued by
- NWS Indianapolis, IN
- Flood severity
- Minor
Counties Wabash County, IL, Daviess County, IN, Gibson County, IN, Knox County, IN, Pike County, IN
The radar
The Evansville,IN radar (KVWX), 38 km from the middle of the area, began a volume at 15:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point White River (IN) at Petersburg (PTRI3). The gauge peaked at 12.19 ft at Feb 28, 2008, 10:00 AM EST.
- Action stage
- 12 ft
- Minor stage
- 16 ft
- Moderate stage
- 23.5 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03374000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KIND 261555 FLWIND FLOOD WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1055 AM EST TUE FEB 26 2008 ...THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FLOOD WARNING FOR PORTIONS OF THE FOLLOWING RIVERS IN CENTRAL AND SOUTHERN INDIANA... WHITE RIVER... .LOWLAND FLOODING WILL DEVELOP ALONG THE WHITE RIVER IN CENTRAL AND SOUTHERN INDIANA. SIGNIFICANT FLOODING IS NOT EXPECTED AT THIS TIME. FLOODING WILL AFFECT SOME LOCAL AND STATE ROADS...LOW AGRICULTURAL LAND AND SOME RIVER PARKS. THE WHITE RIVER AT ELLISTON WILL GO ABOVE FLOOD STAGE ON THURSDAY. THE WHITE RIVER AT EDWARDSPORT WILL GO ABOVE FLOOD STAGE ON FRIDAY. THE WHITE RIVER AT PETERSBURG WILL GO ABOVE FLOOD STAGE LATE SUNDAY NIGHT. SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. INC027-055-083-271555- /O.NEW.KIND.FL.W.0070.080228T2159Z-080301T0900Z/ /ELLI3.1.ER.080228T2159Z.080229T0600Z.080229T2100Z.NO/ 1055 AM EST TUE FEB 26 2008 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WHITE RIVER AT ELLISTON. * FROM THURSDAY AFTERNOON TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:51 AM TUESDAY THE STAGE WAS 13.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 18.2 FEET BY LATE THURSDAY NIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY AFTERNOON. $$ INC027-051-083-125-271554- /O.NEW.KIND.FL.W.0071.080229T2000Z-000000T0000Z/ /FREI3.1.ER.080229T2000Z.080301T0600Z.000000T0000Z.NO/ 1055 AM EST TUE FEB 26 2008 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WHITE RIVER AT EDWARDSPORT. * FROM FRIDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM TUESDAY THE STAGE WAS 10.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 15.5 FEET BY SATURDAY MORNING. $$ ILC185-INC027-051-083-125-271554- /O.NEW.KIND.FL.W.0072.080303T0000Z-080304T1800Z/ /PTRI3.1.ER.080303T0000Z.080303T0600Z.080304T0600Z.NO/ 1055 AM EST TUE FEB 26 2008 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE WHITE RIVER AT PETERSBURG. * FROM SUNDAY EVENING TO TUESDAY MARCH 04...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM TUESDAY THE STAGE WAS 10.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY EVENING AND CONTINUE TO RISE TO NEAR 16.1 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MARCH 04. $$
2 follow-up statements
000 WGUS83 KIND 261613 FLSIND FLOOD STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1113 AM EST TUE FEB 26 2008 ...A FLOOD WARNING CONTINUES FOR PORTIONS OF THE FOLLOWING RIVERS IN INDIANA AND EASTERN ILLINOIS... WABASH RIVER...WHITE RIVER... .LOWLAND FLOODING CONTINUES ALONG MUCH OF THE WABASH RIVER FROM LAFAYETTE TO VINCENNES. RIVER LEVELS WILL SHOW A SLIGHT INCREASE FROM LAFAYETTE SOUTH TO TERRE HAUTE. LOWLAND FLOODING WILL LIKELY CONTINUE INTO THE FIRST WEEK OF MARCH ON PORTIONS OF THE WABASH. LOWLAND FLOODING WILL DEVELOP ALONG THE WHITE RIVER IN CENTRAL AND SOUTHERN INDIANA. SIGNIFICANT FLOODING IS NOT EXPECTED AT THIS TIME. THE WHITE RIVER AT ELLISTON WILL GO ABOVE FLOOD STAGE ON THURSDAY. THE WHITE RIVER AT EDWARDSPORT WILL GO ABOVE FLOOD STAGE ON FRIDAY. THE WHITE RIVER AT PETERSBURG WILL GO ABOVE FLOOD STAGE LATE SUNDAY NIGHT. FLOODING WILL AFFECT SOME LOCAL RIVER ROADS...PARKS...CABINS AND AGRICULTURAL LAND. SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. INC027-055-083-271613- /O.CON.KIND.FL.W.0070.080228T2159Z-080301T0900Z/ /ELLI3.1.ER.080228T2159Z.080229T0600Z.080229T2100Z.NO/ 1113 AM EST TUE FEB 26 2008 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT ELLISTON. * FROM THURSDAY AFTERNOON UNTIL FRIDAY AFTERNOON. * AT 9 AM TUESDAY THE STAGE WAS 13.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 18.2 FEET BY LATE THURSDAY NIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY AFTERNOON. * AT 18.0 FEET...SOME LOW LYING AGRICULTURAL LAND BEGINS TO FLOOD. $$ INC027-051-083-125-271612- /O.CON.KIND.FL.W.0071.080229T2000Z-000000T0000Z/ /FREI3.1.ER.080229T2000Z.080301T0600Z.000000T0000Z.NO/ 1113 AM EST TUE FEB 26 2008 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT EDWARDSPORT. * FROM FRIDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM TUESDAY THE STAGE WAS 10.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 15.5 FEET BY SATURDAY MORNING. * AT 16.0 FEET...OLD VINCENNES ROAD AND RESIDENTIAL PROPERTY IN THIS AREA BEGIN TO FLOOD. FLOODING OF LOW AGRICULTURAL FIELDS OCCURS ALONG PORTIONS OF THE RIVER. $$ ILC185-INC027-051-083-125-271612- /O.CON.KIND.FL.W.0072.080303T0000Z-080304T1800Z/ /PTRI3.1.ER.080303T0000Z.080303T0600Z.080304T0600Z.NO/ 1113 AM EST TUE FEB 26 2008 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT PETERSBURG. * FROM SUNDAY EVENING TO TUESDAY MARCH 04...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM TUESDAY THE STAGE WAS 10.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY EVENING AND CONTINUE TO RISE TO NEAR 16.1 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MARCH 04. * AT 16.0 FEET...FLOODING AFFECTS AGRICULTURAL LANDS. $$ INC045-121-157-165-171-271612- /O.EXT.KIND.FL.W.0034.000000T0000Z-080229T1400Z/ /LAFI3.2.ER.080205T1304Z.080207T1500Z.080229T0200Z.NO/ 1113 AM EST TUE FEB 26 2008 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT LAFAYETTE. * UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 6:00 AM TUESDAY THE STAGE WAS 11.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.0 FEET BY LATE WEDNESDAY NIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY EVENING. * AT 12.0 FEET...HIGH WATER AFFECTS A FEW LOW RIVER CABINS AND COUNTY ROADS. $$ INC045-121-165-171-271612- /O.EXT.KIND.FL.W.0035.000000T0000Z-080229T2000Z/ /CVGI3.2.ER.080205T1638Z.080208T2200Z.080229T0800Z.NO/ 1113 AM EST TUE FEB 26 2008 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT COVINGTON. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM TUESDAY THE STAGE WAS 15.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 16.3 FEET BY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE THURSDAY NIGHT. * AT 16.0 FEET...LOW AGRICULTURAL LANDS BEGIN TO FLOOD. BACKYARD FLOODING OF COTTAGES ON RIGHT BANK STARTS A SHORT DISTANCE UPSTREAM OF GAGE. CRITICAL STAGE OF YOUNG-NEAL LEVEE IS REACHED. $$ INC121-165-167-271612- /O.EXT.KIND.FL.W.0036.000000T0000Z-080302T0600Z/ /MTZI3.3.ER.080205T1137Z.080209T1200Z.080301T1800Z.NO/ 1113 AM EST TUE FEB 26 2008 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT MONTEZUMA. * UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM TUESDAY THE STAGE WAS 15.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.6 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY AFTERNOON. * AT 18.0 FEET...MONTEZUMA AGRICULTURAL LEVEE IS OVERTOPPED. FOURTEEN HUNDRED ACRES OF LOW BOTTOMLANDS FLOOD. LOWEST BOTTOMLANDS FLOOD. $$ ILC023-033-INC153-167-271612- /O.EXT.KIND.FL.W.0037.000000T0000Z-080303T0400Z/ /HUFI3.2.ER.080205T1720Z.080210T1400Z.080302T1600Z.NO/ 1113 AM EST TUE FEB 26 2008 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT TERRE HAUTE. * UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM TUESDAY THE STAGE WAS 15.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.9 FEET BY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING. * AT 16.0 FEET...LOWEST RIVER CABINS ACROSS FROM THE WABASH GENERATING STATION BEGIN TO FLOOD. FLOODING OF AGRICULTURAL LAND ALONG U.S. 63 NORTH OF TERRE HAUTE, WEST BANK OF RIVER AND IN SOUTHWEST VIGO COUNTY OCCURS. COUNTY ROADS FLOOD IN SOUTHWEST VIGO COUNTY. $$ ILC033-101-INC083-153-271612- /O.CON.KIND.FL.W.0038.000000T0000Z-000000T0000Z/ /HUTI2.2.ER.080206T0242Z.080212T1300Z.000000T0000Z.NO/ 1113 AM EST TUE FEB 26 2008 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT HUTSONVILLE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM TUESDAY THE STAGE WAS 19.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 19.2 FEET BY WEDNESDAY MORNING. * AT 20.0 FEET...LEAVERTON PARK IN PALESTINE AND PARK IN HUTSONVILLE BEGINS TO FLOOD. AGRICULTURAL FLOODING SPREADS TO HIGHER LAND. SEEP WATER IS NOTICEABLE BEHIND LEVEES. SOME ELEVATED RIVER COTTAGES ARE SURROUNDED BY WATER. SEVERAL COUNTY OR TOWNSHIP ROADS EAST OF LINCOLN HERITAGE TRAIL BETWEEN PALESTINE AND HUTSONVILLE IN CRAWFORD COUNTY ILLINOIS ARE IMPASSABLE. $$ ILC033-101-INC083-153-271612- /O.CON.KIND.FL.W.0039.000000T0000Z-000000T0000Z/ /RVTI3.3.ER.080206T0312Z.080213T0300Z.000000T0000Z.NO/ 1113 AM EST TUE FEB 26 2008 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT RIVERTON. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM TUESDAY THE STAGE WAS 18.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 18.0 FEET BY WEDNESDAY MORNING. * AT 18.0 FEET...EXTENSIVE LOWLAND FLOODING IS IN PROGRESS. HIGH WATER SURROUNDS MANY RIVER CABINS. ACCESS TO MOST RIVER CABINS IS BY BOAT ONLY. LEVEES BEGIN TO PROTECT FARMLAND. EXTENSIVE FLOODING OF LEAVERTON PARK OCCURS IN PALESTINE, ILLINOIS. $$ ILC101-185-INC083-271612- /O.EXT.KIND.FL.W.0042.000000T0000Z-080229T0000Z/ /VCNI3.2.ER.080207T1808Z.080213T2008Z.080228T1200Z.UU/ 1113 AM EST TUE FEB 26 2008 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT VINCENNES. * UNTIL THURSDAY MORNING. * AT 7 AM TUESDAY THE STAGE WAS 16.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * THE RIVER ROSE ABOVE FLOOD STAGE AND WILL CONTINUE RISING TO NEAR 16.3 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY MORNING. * AT 16.0 FEET...FORMERLY UNPROTECTED AGRICULTURAL LANDS WOULD BEGIN FLOODING. $$
000 WGUS83 KIND 271512 FLSIND FLOOD STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1012 AM EST WED FEB 27 2008 ...THE FLOOD WARNING IS NO LONGER IN EFFECT FOR PORTIONS THE FOLLOWING RIVERS IN SOUTHEST INDIANA AND SOUTHEAST ILLINOIS... WHITE RIVER AT ELLISTON AFFECTING GREENE COUNTY WHITE RIVER AT EDWARDSPORT AFFECTING DAVIESS AND KNOX COUNTIES WHITE RIVER AT PETERSBURG AFFECTING KNOX AND PIKE COUNTIES WABASH RIVER AT VINCENNES AFFECTING LAWRENCE COUNTY ILLINOIS AND KNOX COUNTY INDIANA .FLOODING HAS ENDED ALONG PORTIONS OF THE WABASH RIVER AND FAILED TO DEVELOP ALONG PORTIONS OF THE WHITE RIVER IN SOUTHWEST INDIANA. SAFETY MESSAGE...MOTORISTS SHOULD BE ALERT TO FLOOD DEBRIS ON PREVIOUSLY FLOODED ROADS AND CONTINUE HIGH RIVER LEVELS. REPORT FLOOD DAMAGED ROADS TO LOCAL OFFICIALS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. ILC101-185-INC083-271542- /O.CAN.KIND.FL.W.0042.000000T0000Z-080229T0000Z/ /VCNI3.2.ER.080207T1808Z.080213T2008Z.080226T1830Z.UU/ 1012 AM EST WED FEB 27 2008 THE FLOOD WARNING IS CANCELLED FOR THE WABASH RIVER AT VINCENNES. * AT 6:40 AM WEDNESDAY THE STAGE WAS 15.8 FEET. * FELL BELOW FLOOD STAGE AT 1:30 PM TUESDAY. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 15.5 FEET BY THURSDAY MORNING. $$ INC027-055-083-271542- /O.CAN.KIND.FL.W.0070.000000T0000Z-080301T0900Z/ /ELLI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1012 AM EST WED FEB 27 2008 THE FLOOD WARNING IS CANCELLED FOR THE WHITE RIVER AT ELLISTON. * AT 8:00 AM WEDNESDAY THE STAGE WAS 14.3 FEET. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 17.1 FEET THURSDAY AFTERNOON. $$ INC027-051-083-125-271542- /O.CAN.KIND.FL.W.0071.000000T0000Z-080227T1512Z/ /FREI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1012 AM EST WED FEB 27 2008 THE FLOOD WARNING IS CANCELLED FOR THE WHITE RIVER AT EDWARDSPORT. * AT 7:00 AM TUESDAY THE STAGE WAS 10.0 FEET. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE. $$ ILC185-INC027-051-083-125-271542- /O.CAN.KIND.FL.W.0072.000000T0000Z-080304T1800Z/ /PTRI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1012 AM EST WED FEB 27 2008 THE FLOOD WARNING IS CANCELLED FOR THE WHITE RIVER AT PETERSBURG. * AT 9:00 AM WEDNESDAY THE STAGE WAS 11.1 FEET. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 14.4 FEET SUNDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Feb 26, 6:06 AM EST, 4 hours 49 minutes earlier.
Area forecast discussion, Feb 26, 6:06 AM EST, 4 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 606 AM EST TUE FEB 26 2008 .AVIATION...DISCUSSION FOR 12Z TAFS LIFR CIGS EXPECTED FOR MOST OF THE DAY TODAY BEFORE IMPVG TO IFR AND THEN MVFR TNGT AS THE LOW PRES SYS MOVES OFF TO THE ATLTC COAST. LOWEST VSBYS AND HEAVIEST MORE CONTINUOS SNOW WL BE FM I70 NORTH PER RADAR TRENDS. MEANWHILE...NNW WINDS GUSTING TO 35 MPH WL ALSO KEEP VSBYS DOWN FM BLOWING SN. WINDS WL THEN DROP OFF A BIT OVERNGT. && .DISCUSSION... FORECAST FOCUS IS ON CURRENT PRECIP EVENT AND THEN POPS INTO WED. AT 08Z SFC LOW PRESSURE WAS ACROSS THE SRN FORECAST AREA /FA/. AREA OF RAIN WAS ACROSS ERN FA WITH LIGHT SNOW APPROACHING FROM THE NW IN IL. MODELS IN DECENT AGREEMENT. WILL USE A BLEND. EXPECT PRECIP ACROSS NWRN IL TO GRADUALLY SPREAD ESE ACROSS THE FA. TEMPERATURE PROFILES INDICATE THAT NWRN FA WILL SEE SNOW WHILE A MIX IS STILL POSSIBLE THIS MORNING ACROSS SERN HALF OF THE AREA. EXPECT ADDITIONAL SNOW TO DEVELOP THIS AFTERNOON AS NEXT SHORTWAVE APPROACHES AND TEMPERATURES WILL BE COLD ENOUGH FOR SNOW EVERYWHERE. BASED ON UPSTREAM CONDITIONS AND EXPECTED MOISTURE AVAILABILITY THIS AFTERNOON...SNOW AMOUNTS LOOK TO BE LESS THAN PREV FORECAST. WILL CANCEL SOUTHERN PART OF THE WINTER WEATHER ADVISORY. FRONTOGENETICAL FORCING LINGERS THIS AFTERNOON ACROSS NERN FA...SO EXPECT THIS AREA TO SEE THE HIGHEST AMOUNTS...BUT EVEN THAT ENDS UP ONLY BEING AROUND 2 ADDITIONAL INCHES. GUSTY WINDS UP TO 40 MPH STILL EXPECTED THIS AFTERNOON...SO SOME BLOWING SNOW IS POSSIBLE. WILL THUS CONTINUE ADVISORY ACROSS NORTHERN AREAS. TEMPERATURES WILL REMAIN NEARLY STEADY OR SLOWLY FALL TODAY. TONIGHT SOME WEAK FORCING WILL BE AROUND AS UPPER TROF EXITS. HOWEVER...SOME CONCERN FOR A LAKE ENHANCED BAND OF SNOW REACHING FAR NWRN FA. WILL GO HIGH CHANCE POPS IN FAR NWRN FA DUE TO THIS THREAT...WITH LOW CHANCE POPS ELSEWHERE. MAV MIN TEMPS LOOK REASONABLE GIVEN COLD ADVECTION TONIGHT...BUT DID CUT A COUPLE OF DEGREES ACROSS AREAS THAT MAY HAVE SNOW COVER. KEPT CHANCE POPS ACROSS ERN FA ON WED WITH POSSIBLE LAKE BANDS AROUND. DRY WED NIGHT AND THU...THEN NEXT SYSTEM WILL BRING A CHANCE FOR RAIN OR SNOW THU NIGHT INTO FRI. && .IND WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 8 PM EST THIS EVENING FOR INZ021- 028>031-035>041-043. WINTER WEATHER ADVISORY FROM 7 AM THIS MORNING TO 8 PM EST THIS EVENING FOR INZ042-049. && AVIATION...MK PUBLIC...CS
Hazardous weather outlook, Feb 26, 4:14 AM EST, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 414 AM EST TUE FEB 26 2008 INZ021-030-031-036>042-049-271000- CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-HENRY- 414 AM EST TUE FEB 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN SECTIONS OF CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. A WINTER WEATHER ADVISORY IS IN EFFECT TODAY. OCCASIONAL SNOW CAN BE EXPECTED TODAY WHICH MAY ACCUMULATE UP TO AROUND 2 ADDITIONAL INCHES. THIS COMBINED WITH WIND GUSTS UP TO 40 MPH WILL CREATE AREAS OF BLOWING SNOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SNOW AMOUNTS TODAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ028-029-035-043-271000- WARREN-TIPPECANOE-FOUNTAIN-VERMILLION- 414 AM EST TUE FEB 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST SECTIONS OF CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. A WINTER WEATHER ADVISORY IS IN EFFECT TODAY. OCCASIONAL SNOW CAN BE EXPECTED TODAY WHICH MAY ACCUMULATE UP TO AROUND 2 ADDITIONAL INCHES. THIS COMBINED WITH WIND GUSTS UP TO 40 MPH WILL CREATE AREAS OF BLOWING SNOW. LOWLAND RIVER FLOODING ALONG PORTIONS OF THE WABASH RIVER IS EXPECTED TO CONTINUE INTO NEXT WEEK. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. LOWLAND RIVER FLOODING ALONG PORTIONS OF THE WABASH RIVER IS EXPECTED TO CONTINUE THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SNOW AMOUNTS TODAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ045>048-052>057-061>065-068>072-271000- PUTNAM-HENDRICKS-MARION-HANCOCK-CLAY-OWEN-MORGAN-JOHNSON-SHELBY- RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-DAVIESS-MARTIN- LAWRENCE-JACKSON-JENNINGS- 414 AM EST TUE FEB 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. RAIN WILL CHANGE TO SNOW EARLY TODAY. AROUND AN INCH OF SNOW IS POSSIBLE. ROADS MAY BECOME SLICK TODAY. WIND GUSTS UP TO 40 MPH WILL OCCUR TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SNOW AMOUNTS. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ044-051-060-067-271000- PARKE-VIGO-SULLIVAN-KNOX- 414 AM EST TUE FEB 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR FAR SOUTHWEST CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. RAIN WILL CHANGE TO SNOW THIS MORNING. UP TO AN INCH OF SNOW IS POSSIBLE. ROADS MAY BECOME SLICK. WINDS WILL GUST TO NEAR 40 MPH TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. LOWLAND RIVER FLOODING ALONG PORTIONS OF THE WABASH RIVER IS EXPECTED TO CONTINUE THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SNOW AMOUNTS TODAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 9:58 PM EST | Winter Weather Advisory | IND | Boone, Carroll, Clay, Clinton, Delaware, Fountain and 21 more | 14 hr |
| Feb 26, 10:55 AM EST | River Flood Warning | IND | Daviess, Greene, Knox | 23 hr |
| Feb 26, 10:55 AM EST | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 23 hr |
Nearby
River Flood Warnings in Indiana, 2008River Flood Warnings in Illinois, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.